My mom will not go pick up a refill of my lexapro because she "wants a second opinion". It has been a week since I ran out and im experiencing intense dizziness and brain fogginess as long as neausia and I've been sleeping all day everyday. Ive only been on my 10 mg lexapro since February. How long will my withdrawal last? will i continue to feel withdrawal symptoms if i switch to a higher mg or will they go away? What if i switch medications all together? Please help me. Thanks.
Stopping the Lexapro abruptly without tapering results in withdrawals as you have discovered. The withdrawals can last several weeks to several months though they gradually get better over this time. If you were to restart the Lexapro now, you can avoid further withdrawal, but if you wait much longer it will be like starting over. If you switch medications, you will still experience the withdrawal of the Lexapro and will have to wait for the new medication to start working which can take several weeks at least. It would be best for you to continue on the Lexapro until you can get that second opinion.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2016 • 0 answers
Major Depressive Disorder - Is this withdrawal from stopping Lexapro? I'm on 20 mg Prozac (generic)?
Posted 9 Feb 2017 • 0 answers
Viibryd - How long did it take for your brain to adjust? My husband is extremely dizzy & frequently?
Posted 27 Feb 2017 • 2 answers
Posted 29 Mar 2017 • 3 answers
Major Depressive Disorder - I didn't think it would be a big deal since I was to see my psychiatrist
Posted 5 May 2017 • 4 answers